Alert archive / New Mexico / Red Flag Warnings in 2012

Red Flag Warning 20, NWS El Paso, TX

April 25, 20128 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 25, 2012, 7:14 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 26, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 25, 2012, 7:14 AM MDT (13:14 UTC)
In effect from
Apr 26, 2012, 12:00 PM MDT
Expired
Apr 26, 2012, 9:00 PM MDT
In force
9 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2012-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2012-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4054 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

717 
WWUS84 KEPZ 251314
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
714 AM MDT WED APR 25 2012

...STRONG WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THURSDAY...

.AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC
COLD FRONT WILL AFFECT THE AREA ON THURSDAY. AHEAD OF THE FRONT...
SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL REACH 30 TO 35 MPH WITH
GUSTS OVER 40 MPH THURSDAY AFTERNOON. MEANWHILE... CONDITIONS
WILL REMAIN VERY DRY ESPECIALLY OVER THE LOWER ELEVATIONS. THE
SYSTEM WILL BRING IN SOME LIMITED MOISTURE WHICH SHOULD GENERALLY 
KEEP THE RED FLAG CONDITIONS CONFINED TO BELOW 7000 FEET IN ELEVATION.
OVER THE LOWLANDS...SINGLE DIGIT HUMIDITY VALUES WILL BE COMMON.

NMZ111>113-TXZ055-056-260200-
/O.UPG.KEPZ.FW.A.0018.120426T1800Z-120427T0300Z/
/O.NEW.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
714 AM MDT WED APR 25 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
LOW HUMIDITIES AND HIGH WINDS BELOW 7000 FEET IN ELEVATION FOR 
FIRE WEATHER ZONES 055...056...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR
  WEST TEXAS EXCEPT FOR THE GILA REGION. THIS INCLUDES NEW MEXICO
  FIRE WEATHER ZONES 111...112 AND 113...AND TEXAS FIRE WEATHER
  ZONES 055 AND 056 FOR ELEVATIONS BELOW 7000 FEET.

* TIMING: THURSDAY...FROM NOON TO 9 PM MDT.

* WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH 
  GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN 
  SLOPES. 

* HUMIDITY: MINIMUM 7 TO 10 PERCENT IN THE LOWLANDS...10 TO 15 
  PERCENT IN THE MOUNTAINS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ110-260200-
/O.NEW.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/
SOUTHWEST MOUNTAINS-
714 AM MDT WED APR 25 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT THURSDAY FOR
LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONE 110 BELOW 7000
FEET IN ELEVATION...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT THURSDAY. 

* AFFECTED AREA: FIRE WEATHER ZONE 110 BELOW 7000 FEET IN ELEVATION.

* TIMING: THURSDAY...FROM NOON TO 9 PM MDT.

* WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH 
  GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN 
  SLOPES. 

* HUMIDITY: MINIMUM 7 TO 12 PERCENT IN THE LOWLANDS BELOW 7000 FEET.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
781 
WWUS84 KEPZ 260207
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
807 PM MDT WED APR 25 2012

...STRONG WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THURSDAY...

.AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC
COLD FRONT WILL AFFECT THE AREA ON THURSDAY. AHEAD OF THE
FRONT...SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL REACH 30 TO 35
MPH WITH GUSTS OVER 40 MPH THURSDAY AFTERNOON. MEANWHILE...
CONDITIONS WILL REMAIN VERY DRY ESPECIALLY AT LOWER ELEVATIONS.
THE SYSTEM WILL BRING IN SOME LIMITED MOISTURE WHICH SHOULD
GENERALLY KEEP THE RED FLAG CONDITIONS CONFINED TO BELOW 7000 FEET
IN ELEVATION. OVER THE LOWLANDS...SINGLE DIGIT HUMIDITY VALUES
WILL BE COMMON.

NMZ110>113-TXZ055-056-261330-
/O.CON.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
807 PM MDT WED APR 25 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
THURSDAY FOR LOW HUMIDITIES AND HIGH WINDS FOR FIRE WEATHER ZONE
110 BELOW 7000 FEET IN ELEVATION...

* AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR
  WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110 AND
  113 BELOW 7000 FEET...AND ALL OF ZONES 111 AND 112. ALSO TEXAS
  FIRE WEATHER ZONES 055 AND 056.

* TIMING: THURSDAY...FROM NOON TO 9 PM MDT.

* WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH 
  GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN 
  SLOPES. 

* HUMIDITY: MINIMUM 7 TO 12 PERCENT IN THE LOWLANDS BELOW 7000
  FEET...15 TO 20 PERCENT AT HIGHER ELEVATIONS. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

HARDIMAN
881 
WWUS84 KEPZ 261303
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
703 AM MDT THU APR 26 2012

...STRONG WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS THURSDAY...

.AN APPROACHING UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC
COLD FRONT WILL AFFECT THE AREA ON THURSDAY. AHEAD OF THE FRONT...
SOUTHWEST WINDS AT THE 20-FOOT LEVEL WILL REACH 30 TO 35 MPH WITH
GUSTS OVER 40 MPH THURSDAY AFTERNOON. MEANWHILE... CONDITIONS
WILL REMAIN VERY DRY ESPECIALLY AT LOWER ELEVATIONS. THE SYSTEM
WILL BRING IN SOME LIMITED MOISTURE WHICH SHOULD GENERALLY KEEP
THE RED FLAG CONDITIONS CONFINED TO BELOW 7000 FEET IN ELEVATION.
OVER THE LOWLANDS...SINGLE DIGIT HUMIDITY VALUES WILL BE COMMON.

NMZ110>113-TXZ055-056-270300-
/O.CON.KEPZ.FW.W.0020.120426T1800Z-120427T0300Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
703 AM MDT THU APR 26 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR HIGH WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
055...056...110...111...112 AND 113 BELOW 7000 FEET IN ELEVATION...

* AFFECTED AREA: SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO AND FAR 
  WEST TEXAS. THIS INCLUDES NEW MEXICO FIRE WEATHER ZONES 110 
  AND 113 BELOW 7000 FEET...AND ALL OF ZONES 111 AND 112. ALSO 
  TEXAS FIRE WEATHER ZONES 055 AND 056. 

* TIMING: THURSDAY...FROM NOON TO 9 PM MDT.

* WIND: WEST-SOUTHWEST 30 TO 35 MPH AT THE 20-FOOT LEVEL WITH 
  GUSTS 40 TO 50 MPH. HIGHEST ALONG EAST-FACING MOUNTAIN 
  SLOPES. 

* HUMIDITY: MINIMUM 7 TO 12 PERCENT IN THE LOWLANDS BELOW 7000 
  FEET...15 TO 20 PERCENT AT HIGHER ELEVATIONS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 25, 3:57 AM MDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 25, 3:57 AM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
357 AM MDT WED APR 25 2012

.SYNOPSIS...
VERY WARM CONDITIONS WILL PERSIST AS HIGH PRESSURE ALOFT MOVES
ACROSS THE REGION. AFTERNOON TEMPERATURES WILL BE NEAR RECORD
LEVELS AGAIN TODAY. A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE
STATE ON THURSDAY WITH STRONG WINDS AND BLOWING DUST EXPECTED
THROUGH THE DAY. TEMPERATURES WILL BE NEAR RECORD LEVELS FOR
PORTIONS OF THE AREA ON THURSDAY. A DRY WESTERLY FLOW WILL OCCUR
FOR FRIDAY AND SATURDAY COOLER TEMPERATURES EXPECTED. A COLD FRONT
MAY PUSH INTO THE AREA SUNDAY THAT MAY HELP CAUSE ISOLATED SHOWERS
AND THUNDERSTORMS TO DEVELOP OVER EASTERN PORTIONS SUNDAY THROUGH
THROUGH NEXT TUESDAY.

&&

.DISCUSSION...
ANOTHER ROUND OF RECORD AFTERNOON TEMPERATURES IS POSSIBLE TODAY
AS THE RIDGE OF HIGH PRESSURE ALOFT BEGINS TO SHIFT TO THE EAST.
MODEL DATA INDICATES A SLIGHT HINT OF COOLING THAT MAY RESULT IN A
MINOR DROP IN TEMPERATURES BUT THEY SHOULD STILL BE NEAR RECORD
LEVELS THIS AFTERNOON. SKIES WILL START OUT MOSTLY CLEAR BUT
INCREASING HIGH AND MID LEVEL CLOUDINESS WILL BEGIN TO OCCUR AS A
PACIFIC STORM SYSTEM APPROACHES THE STATE.

THE PACIFIC STORM SYSTEM WILL QUICKLY MOVE THROUGH NEW MEXICO ON
THURSDAY. CHANCES FOR PRECIPITATION WITHIN THE FORECAST AREA WILL
REMAIN LIMITED TO THE MOUNTAINS OF THE LOWER GILA REGION WITH
OTHER FORECAST ZONES REMAINING DRY. GRADIENT TIGHTENING ASSOCIATED
WITH THE SYSTEM WILL CAUSE WIND SPEEDS TO INCREASE IN THE WINDY
TO VERY WINDY CATEGORY BY MID DAY. SUSTAINED SOUTHWEST WINDS OF 25
TO 35 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. WINDS WILL BE
STRONGEST ON ALONG THE EASTERN SLOPES OF LOCAL MOUNTAINS. BLOWING
DUST WILL ALSO BE A FACTOR WITH VISIBILITIES REDUCED TO LESS THAN
A MILE IN DUST PRONE AREAS OF THE SOUTHERN DESERTS. ADVISORIES FOR
HIGH WIND SPEEDS AND BLOWING DUST MAY BE NEEDED FOR THURSDAY.

THE SYSTEM WILL MOVE OUT OF THE AREA BY LATE THURSDAY WITH A
WESTERLY FLOW EXPECTED TO OCCUR FOR MUCH OF FRIDAY AND SATURDAY.
SKIES SHOULD BE GENERALLY CLEAR WITH A STEADY LIGHT WESTERLY
BREEZE FOR MOST AREAS. TEMPERATURES WILL BE 6 TO 8 DEGREES COOLER
BEHIND ON FRIDAY AND SATURDAY AS RESULT OF A PACIFIC COOL FRONT
THAT WILL MOVE THROUGH THE AREA LATE THURSDAY.

THE FORECAST FOR SUNDAY THROUGH TUESDAY REMAINS UNCERTAIN. EARLIER
MODEL RUNS INDICATED THAT A STRONG COLD FRONT WOULD PUSH INTO THE
AREA FROM THE EAST...BRINGING WITH IT A SURGE OF GULF MOISTURE AND
THE POSSIBILITY OF THUNDERSTORMS FOR AREAS EAST OF THE RIO GRANDE.
HOWEVER...LATEST MODEL RUNS HAVE BACKED OFF ON BOTH THE FRONT ON
SUNDAY AND THE POTENTIAL FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY.
WHILE I HAVE TRENDED PRECIP POTENTIAL DOWNWARD SOMEWHAT...WILL
LEAVE MENTION OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR
SUNDAY THROUGH NEXT TUESDAY IN CASE THE MODELS REVERT BACK TO THE
PREVIOUS SCENARIO. TEMPERATURES ARE EXPECTED TO BE NEAR TO A FEW
DEGREES ABOVE NORMAL DURING THE WEEKEND AND FIRST PART OF NEXT
WEEK.

&&

.AVIATION...VALID 25/12Z-26/12Z...
VFR CONDS THRU PD. WINDS GENERALLY FROM THE WEST AT 11 TO 16 KTS
WITH LOCAL GUSTS THIS AFTERNOON. INCREASING CLOUDINESS WILL OCCUR
FROM THE WEST THIS AFTERNOON AND TONIGHT BUT WILL BE MAINLY HIGH
CLOUDS ABOVE 20KFT.

&&

.FIRE WEATHER...
AN UPPER LEVEL RIDGE WILL SHIFT MORE TO THE EAST TODAY. VERY WARM
AND DRY CONDITIONS ARE EXPECTED WITH HUMIDITY VALUES EXPECTED TO
BE IN THE SINGLE DIGITS. SOUTHWEST WINDS WILL INCREASE AGAIN THIS
AFTERNOON BUT WILL REMAIN BELOW CRITICAL THRESHOLDS TODAY. A
PACIFIC STORM SYSTEM WILL MOVE THROUGH THE STATE ON THURSDAY. THIS
SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE
GILA REGION AND STRONG WINDS AND BLOWING PRETTY MUCH EVERYWHERE ON
THURSDAY. SUSTAINED SOUTHWEST WIND SPEEDS OF 25 TO 35 MPH WITH
GUSTS TO 45 MPH WILL OCCUR. HUMIDITY VALUES WILL ALSO BE VERY LOW
WITH RED FLAG CONDITIONS ANTICIPATED FOR THURSDAY AFTERNOON AND
EARLY EVENING. WESTERLY WINDS WILL WEAKEN FOR FRIDAY AND THE
WEEKEND AND ARE EXPECTED TO STAY BELOW RED FLAG CRITERIA. DRY
CONDITIONS WITH SLIGHTLY COOLER TEMPERATURES WILL PERSIST WITH
CONTINUED LOW HUMIDITY VALUES IN THE AFTERNOON AND MODEST
OVERNIGHT RECOVERIES EXPECTED THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 95  72  94  64  88 /   0   0   0   0   0
SIERRA BLANCA           92  64  90  60  90 /   0   0   0   0   0
LAS CRUCES              90  59  91  53  84 /   0   0   0   0   0
ALAMOGORDO              92  62  92  56  83 /   0   0  10  10   0
CLOUDCROFT              73  49  69  37  71 /   0   0  10  10   0
TRUTH OR CONSEQUENCES   89  61  91  56  82 /   0   0  10   0   0
SILVER CITY             79  58  73  47  75 /   0   0  10   0   0
DEMING                  90  57  89  49  83 /   0   0   0   0   0
LORDSBURG               88  55  92  45  84 /   0   0  10   0   0
WEST EL PASO METRO      92  71  93  63  90 /   0   0   0   0   0
DELL CITY               94  55  92  50  89 /   0   0   0   0   0
FORT HANCOCK            95  63  96  61  91 /   0   0   0   0   0
LOMA LINDA              90  64  85  55  87 /   0   0   0   0   0
FABENS                  95  64  94  62  94 /   0   0   0   0   0
SANTA TERESA            92  62  91  53  88 /   0   0   0   0   0
WHITE SANDS HQ          91  65  92  58  86 /   0   0   0   0   0
JORNADA RANGE           90  49  92  43  85 /   0   0   0   0   0
HATCH                   88  53  87  46  81 /   0   0  10   0   0
COLUMBUS                89  60  88  48  86 /   0   0   0   0   0
OROGRANDE               94  64  94  55  90 /   0   0   0   0   0
MAYHILL                 80  51  77  44  76 /   0   0  10  10   0
MESCALERO               79  48  77  39  77 /   0   0  10  10   0
TIMBERON                80  47  79  38  75 /   0   0  10  10   0
WINSTON                 80  51  76  41  77 /   0   0  10   0   0
HILLSBORO               83  58  80  48  81 /   0   0  10   0   0
SPACEPORT               88  58  87  53  84 /   0   0  10   0   0
LAKE ROBERTS            88  46  80  38  80 /   0   0  10   0   0
HURLEY                  82  49  85  42  76 /   0   0  10   0   0
CLIFF                   91  55  82  44  84 /   0   0  10  10   0
MULE CREEK              81  55  73  45  76 /   0   0  20  10   0
FAYWOOD                 85  50  84  42  81 /   0   0  10   0   0
ANIMAS                  88  54  87  44  84 /   0   0  10   0   0
HACHITA                 91  53  90  44  88 /   0   0   0   0   0
ANTELOPE WELLS          92  60  89  48  88 /   0   0   0   0   0
CLOVERDALE              85  57  81  45  87 /   0   0  10   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR NMZ111>113.

TX...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR TXZ055-056.

&&

04/04
Hazardous weather outlook, Apr 25, 5:52 AM MDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
552 AM MDT WED APR 25 2012

NMZ401>417-TXZ418>424-261200-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
552 AM MDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NEAR RECORD
TEMPERATURES WILL OCCUR THIS AFTERNOON FOR MOST AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A PACIFIC STORM SYSTEM WILL MOVE THROUGH THE STATE ON THURSDAY. AS
IT DOES IT WILL GENERATE STRONG SOUTHWEST WINDS ACROSS THE AREA BY
MID DAY THROUGH EARLY EVENING. WINDS SPEEDS OF 25 TO 35 MPH WITH
GUSTS UP TO 50 MPH WILL BE POSSIBLE. IN ADDITION...AREAS OF
BLOWING DUST MAY OCCUR WITH VISIBILITIES REDUCED TO LESS THAN A
MILE IN SOME DUST PRONE AREAS. THERE WILL ALSO BE A SLIGHT CHANCE
OF THUNDERSTORMS FOR THE MOUNTAINS OF THE LOWER GILA REGION DURING
THE DAY ON THURSDAY. CONDITIONS WILL BE FAIRLY BENIGN ON FRIDAY
AND SATURDAY. THERE IS A SLIGHT POSSIBILITY OF THUNDERSTORMS FOR
AREAS EAST OF THE RIO GRANDE SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LUNDEEN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:47 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more9 hr
Apr 25, 12:42 PM MDTBlowing Dust AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero31 hr
Apr 25, 12:42 PM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra32 hr

Nearby

Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.